Hi I'm 23 female, I have rheumatisim so I'm on a lot of different medication but recently put on venlaflaxine as chronic pain tends to bring me down, I'm only on low dosage 37.5mgs I'm also on 400mgs of tramadol for a pinched nerve in my back 13 days ago I had a severe generalized seizure. Since then I havent quite been the same I can't put ny finger on it i dont feel like im compltely here i feel high as kite all the time and its awful i have stopped the tramadol but my pupils have been huge since the fit I feel like I'm on something I don't want to bother the doctor for nothing but is there a possibility I've done some damage from using two seratonon inhibitors at once I think the seizure was caused by seratonin syndrome so one would assume i wouldn't still be having side effects I literally look like I've taken nine thousand uppers its been almost two weeks with no more fits that I'm aware of here's a list of my medications.
Ibuprofen 1600mgs daily Methotrexate 20mgs weekly Folic acid 5mgs weekly Omeprazole 20mgs daily Ginet unknown mgs Efexor xr 37.5 daily Had triamcinolone injected into left knee over a month ago and on and off prednisone when flaring.
You need to see a doctor right away. None of that sounds normal. Did you taper off of tramadol if not you could have serious side effects? Some dangerous. Your eyes staying dilated is scary. Please call your doctor tomorrow before you have a seizure or worse. Best of luck.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Jan 9th, 2019), Cerner Multum™ (updated Jan 14th, 2019), Wolters Kluwer™ (updated Jan 7th, 2019) and others. To view content sources and attributions, please refer to our editorial policy.